# SDR DLL15962719

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1605382101
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SURFACE OF THE CENTER WING SKIN BETWEEN RBL AND LBL 94.5 AND 115.8 WAS FOUND CORRODED FROM THE FRONT SPAR TO THE REAR SPAR AT FS 1212.  THE CORROSION WAS BLENDED OUT AND SHOWN GOOD.
